Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the commutativity of ultraproducts with direct products


Author: Michel Hébert
Journal: Proc. Amer. Math. Soc. 113 (1991), 213-216
MSC: Primary 03C20; Secondary 03C40
DOI: https://doi.org/10.1090/S0002-9939-1991-1086582-2
MathSciNet review: 1086582
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an ultraproduct of direct products of structures is elementarily equivalent to a direct product (naturally defined over an ultraproduct of sets!) of ultraproducts of these structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C20, 03C40

Retrieve articles in all journals with MSC: 03C20, 03C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1086582-2
Keywords: Ultraproduct
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society